Journal of Differential Geometry

The splitting theorem for space-times with strong energy condition

J.-H. Eschenburg

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 27, Number 3 (1988), 477-491.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442005

Digital Object Identifier
doi:10.4310/jdg/1214442005

Mathematical Reviews number (MathSciNet)
MR940115

Zentralblatt MATH identifier
0647.53043

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

Eschenburg, J.-H. The splitting theorem for space-times with strong energy condition. J. Differential Geom. 27 (1988), no. 3, 477--491. doi:10.4310/jdg/1214442005. https://projecteuclid.org/euclid.jdg/1214442005


Export citation